Skip to menu Skip to content Skip to footer

2018

Journal Article

On Hamilton decompositions of infinite circulant graphs

Bryant, Darryn, Herke, Sarada, Maenhaut, Barbara and Webb, Bridget S. (2018). On Hamilton decompositions of infinite circulant graphs. Journal of Graph Theory, 88 (3), 434-448. doi: 10.1002/jgt.22223

On Hamilton decompositions of infinite circulant graphs

2018

Journal Article

Parity of sets of mutually orthogonal Latin squares

Francetic, Nevena, Herke, Sarada and Wanless, Ian M. (2018). Parity of sets of mutually orthogonal Latin squares. Journal of Combinatorial Theory Series A, 155, 67-99. doi: 10.1016/j.jcta.2017.10.006

Parity of sets of mutually orthogonal Latin squares

2017

Journal Article

On Ryser's conjecture for linear intersecting multipartite hypergraphs

Francetic, Nevena, Herke, Sarada, McKay, Brendan D. and Wanless, Ian M. (2017). On Ryser's conjecture for linear intersecting multipartite hypergraphs. European Journal of Combinatorics, 61, 91-105. doi: 10.1016/j.ejc.2016.10.004

On Ryser's conjecture for linear intersecting multipartite hypergraphs

2015

Journal Article

More nonexistence results for symmetric pair coverings

Francetic, Nevena, Herke, Sarada and Horsley, Daniel (2015). More nonexistence results for symmetric pair coverings. Linear Algebra and Its Applications, 487 13357, 43-73. doi: 10.1016/j.laa.2015.09.006

More nonexistence results for symmetric pair coverings

2009

Journal Article

Radial trees

Herke, S. and Mynhardt, C. M. (2009). Radial trees. Discrete Mathematics, 309 (20), 5950-5962. doi: 10.1016/j.disc.2009.04.024

Radial trees

2024

Journal Article

Almost resolvable duplicated Steiner triple systems

Bryant, Darryn, Davies, Sara and Neubecker, Jack (2024). Almost resolvable duplicated Steiner triple systems. Australasian Journal of Combinatorics, 88 (2), 256-265.

Almost resolvable duplicated Steiner triple systems

2023

Journal Article

Perfect 1-factorisations of complete k-uniform hypergraphs

Davies, Sara, Maenhaut, Barbara and Mitchell, Jeremy (2023). Perfect 1-factorisations of complete k-uniform hypergraphs. Australasian Journal of Combinatorics, 85 (1), 35-48.

Perfect 1-factorisations of complete k-uniform hypergraphs

2023

Journal Article

What Are the Chances? Exploring Conditional Probability in Context

Greenwood, Ava, Davies, Sara and McIntyre, Timothy J. (2023). What Are the Chances? Exploring Conditional Probability in Context. Australian Mathematics Education Journal, 5 (3), 26-32.

What Are the Chances? Exploring Conditional Probability in Context

2019

Journal Article

MAX for k-independence in multigraphs

Francetić, Nevena, Herke, Sara and Horsley, Daniel (2019). MAX for k-independence in multigraphs. Discrete Applied Mathematics, 265, 56-68. doi: 10.1016/j.dam.2019.03.007

MAX for k-independence in multigraphs

2019

Journal Article

Hamilton path decompositions of complete multipartite graphs

Bryant, Darryn, Hang, Hao Chuien and Herke, Sarada (2019). Hamilton path decompositions of complete multipartite graphs. Journal of Combinatorial Theory. Series B, 135, 1-15. doi: 10.1016/j.jctb.2018.07.006

Hamilton path decompositions of complete multipartite graphs

2019

Conference Publication

The effect of an interdisciplinary science course on student perceptions of computer programming

Piggott, Adam, Herke, Sara, McIntyre, Timothy and Bulmer, Michael (2019). The effect of an interdisciplinary science course on student perceptions of computer programming. Australian Conference on Science and Mathematics Education 2019, Sydney, Australia, 2-4 October 2019. Open Journal Systems.

The effect of an interdisciplinary science course on student perceptions of computer programming

2014

Journal Article

Perfect 1-factorizations of a family of Cayley graphs

Herke, Sarada and Maenhaut, Barbara (2014). Perfect 1-factorizations of a family of Cayley graphs. Journal of Combinatorial Designs, 23 (9), 369-399. doi: 10.1002/jcd.21399

Perfect 1-factorizations of a family of Cayley graphs

2014

Journal Article

Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs

Bryant, Darryn, Herke, Sarada, Maenhaut, Barbara and Wannasit, Wannasiri (2014). Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs. Australasian Journal of Combinatorics, 60 (2), 227-254.

Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs

2014

Journal Article

On the perfect 1-factorisation problem for circulant graphs of degree 4

Herke, Sarada (2014). On the perfect 1-factorisation problem for circulant graphs of degree 4. Australasian Journal of Combinatorics, 60, 79-108.

On the perfect 1-factorisation problem for circulant graphs of degree 4

2013

Journal Article

Perfect 1-factorisations of circulants with small degree

Herke, Sarada and Maenhaut, Barbara (2013). Perfect 1-factorisations of circulants with small degree. Electronic Journal of Combinatorics, 20 (1). doi: 10.37236/2264

Perfect 1-factorisations of circulants with small degree

2013

Other Outputs

Perfect 1-Factorisations of Circulant Graphs

Herke, Sarada Rachelle Anne (2013). Perfect 1-Factorisations of Circulant Graphs. PhD Thesis, School of Mathematics and Physics, The University of Queensland. doi: 10.14264/uql.2014.98

Perfect 1-Factorisations of Circulant Graphs

2011

Journal Article

Broadcasts and domination in trees

Cockayne, E.J., Herke, S. and Mynhardt, C.M. (2011). Broadcasts and domination in trees. Discrete Mathematics, 311 (13), 1235-1246. doi: 10.1016/j.disc.2009.12.012

Broadcasts and domination in trees

2010

Journal Article

On the possible orders of a basis for a finite cyclic group

Dukes, Peter, Hegarty, Peter and Herke, Sarada (2010). On the possible orders of a basis for a finite cyclic group. Electronic Journal of Combinatorics, 17 (1), 1-10. doi: 10.37236/351

On the possible orders of a basis for a finite cyclic group